Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking registerone for uncontrolled bleeding. Severe abdominal pain, diarrhea and fever. Have PCOD. Do I need medical attention?

hi I am taking regesterone tablet 5 mg for uncontrolled bleeding since the last 22 days..Now my bleeding has reduced but abdominal pain is so severe and Im having bad diarrhea and also fever...what has to be done?I was diagonised with pcod 10 years back...since then my periods are I was asked to take these my hormonal imbalance and mood swings are so crazy that I take it only dring emergencies...right now I really feel sick..should I be visiting a doctor..moreover I work in a hospital and Im a medical pharmacologist..But I really need some help
Asked On : Wed, 23 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
you need medical attention because diarrhoea and fever may need investigation to rule out gastero enteritis,and you need IV fluid AND ANTIBIOTICS TO SOLVE THIS PROBLEM.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor